# SDR DALA2022071504914

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767
- Aircraft serial: 29703
- Aircraft time: 85,050 hours, 16,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 2R DOOR DOES NOT ARM CORRECTLY, CORRECTIVE ACTION: CYCLED DOOR AND ARMS PROPERLY NO TROUBLE FOUND. (9290388)
